# SDR RAIA201909230002

- Difficulty date: September 23, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- Aircraft time: 42,933 hours, 26,542 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Control Unit
- Part number: 3621001013
- Part serial: 4366
- Condition: Inoperative
- Location: Zone 300
- Part time: 40,619 hours, 24,838 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PITCH TRIM MAIN INOP FOLLOWED BY PITCH TRIM BACKUP INOP.  RETURNED FROM FLIGHT AND DECLARED EMERGENCY.  LANDED WITHOUT INCIDENT.  R&R HSCU AND MAIN PITCH TRIM CUTOUT SWITCH.  OPS CHECK GOOD.
